# SDR 08FDEA00220

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 69333281
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FLAP TRACK MID FRG AFT RIB IS CRACKED REMOVED CRACKED RIB REF SRM 51-30-2 P1, PRIMED AND PAINT FLAP TRACK FRG, REF 51-10-2 PG 1-4.  INSTALLED REPLACEMENT RIB REF SRM 51-30-2 P 1-3.  THIS IS CLASSIFIED AS A MINOR REPAIR.
